# SDR DALA2015032002256

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND, DOUBLER REPAIR ON FUSELAGE SKIN AT BS 1418 AND BETWEEN LONG 1-3L.  DOUBLER REPAIR IS ATTENDED WITH ER/A 496150-14, REV ORIGINAL AND WILL BE INSPECTED PRIOR TO REACHING 56.250 TOTAL CYCLES.
